Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A remark concerning multiplicities


Author: Craig Huneke
Journal: Proc. Amer. Math. Soc. 85 (1982), 331-332
MSC: Primary 13H10; Secondary 13H15
MathSciNet review: 656095
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that if a complete local ring $ A$ containing a field satisfies Serre's condition $ {S_n}$ and the multiplicity of $ A$ is at most $ n$, then $ A$ must be Cohen-Macaulay.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13H10, 13H15

Retrieve articles in all journals with MSC: 13H10, 13H15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1982-0656095-2
PII: S 0002-9939(1982)0656095-2
Keywords: Multiplicity, local ring, Cohen-Macaulay
Article copyright: © Copyright 1982 American Mathematical Society